BibTeX record journals/ibmrd/NussbaumerQ78

download as .bib file

@article{DBLP:journals/ibmrd/NussbaumerQ78,
  author    = {Henri J. Nussbaumer and
               Philippe Quandalle},
  title     = {Computation of Convolutions and Discrete Fourier Transforms by Polynomial
               Transforms},
  journal   = {{IBM} Journal of Research and Development},
  volume    = {22},
  number    = {2},
  pages     = {134--144},
  year      = {1978},
  url       = {https://doi.org/10.1147/rd.222.0134},
  doi       = {10.1147/rd.222.0134},
  timestamp = {Sat, 20 May 2017 00:24:39 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ibmrd/NussbaumerQ78},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier